Without being able to review your entire history it will not be possible to give you an exact answer. Based on what you have described you have hypertension, erectile dysfunction, and mild left ventricular hypertrophy on both your electrocardiogram and echocardiogram.
It is essential that you control your hypertension as best as you can to prevent further progression of LVH. LVH refers to the thickening of the heart muscle as a response to high blood pressure. It is not uncommon to have erectile dysfunction accompany hypertension.
To answer your questions specifically
1. Can I still play soccer with my LVH? yes, as long as you have been seen by a physician and they have said that aerobic activity is ok
2. Will this lower my life expectancy? uncontrolled hypertension can lead to many things such as stroke, heart attack, heart failure, kidney problems, and more so yes, if not controlled, hypertension can lower your life expectancy
3. Can this explain my erectile dysfunction? Yes.
Personally I take atenolol 100mg daily, losartan 25mg, and HCTZ 12.5mg , plus escitalopram 5mg daily, clonazepam, 0.5mg twice daily, metformin 1000mg am. ,januvia. 100mg am. crestor 10mg and metformin 500mg at night., I've been diagnosed with LVH (mild ) since 2001 and I have never once suffered from ED from these Meds and I'm going on 49 years old, i'm doing well BP average around 117/76 pulse 70, and Glucose around 115 daily. I would suggest that your anxiety over a problem that is mild or maybe even non existence might be causing your problem rather the meds itself, relax and you might find a big difference , of course I admit that we are all different and respond differently, but anxiety might be your biggest culprit, Good luck.
Thanks for the response ticker, you made me alot less worried about the lvh.
Unfortunately as far as the ED goes its definitely physical because I dont get morning erections or spontaneous erections, ever. I also don't think its related to my meds but my main doctor refuses to send me to a urologist at my age. Last year I had no problems
As for the anxiety its greatly improved since taking xanax 2x daily for the last few months.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.